# SDR USAA2013082600025

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,898 hours, 45,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, CORROSION FOUND ON L1 DOOR SILL ZEE ANGLE BETWEEN BS 965 TO 986, LBL 52.  REPAIRED ZEE ANGLE IAW SRM 51-70-11.
